# SDR 20001207SH005

- Difficulty date: November 14, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N65003
- Make and model: Cessna 172P
- Aircraft serial: 17275666
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: DGR3
- Part serial: 80180858
- Condition: Failed
- Location: Alternator
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ALTERNATOR CONTROL UNIT FAILED INTERNALLY EMITTING SMOKE ODOR.  REPLACED ACU AND INSPECTED CHARGING SYSTEM FOR OPERATION IAW CESSNA MM.  (NO DEFECTS NOTED).  (X)
